# SDR REXA2022110202374

- Difficulty date: October 16, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL CORRODED FS810	REPLACED SEAT RAIL
